Aa
A
A
Close
Avatar_universal
Trying for a baby after Dupo injection
Hi I need your advice please me & boyfriend are trying for a baby but we haven't
Had much luck Ive been on the Dupo 3months came off it in end if augest
I didn't go back for my 2nd injection
I haven't started my oeriod I been to doc
But she says just wait Ive had a hormone test and it was normal
Is there any way to re start my period sooner I don't wanna wait 2yrs
Thanks
Cancel
1 Answers
Page 1 of 1
Avatar_universal
Hello,
After stopping depo it may take few months for your periods to normalize. It can delay your periods for 1-3 months but usually not longer than that. You need to undergo further evaluation to determine the cause. Do discuss with your gynecologist about use of birth control pills to induce your periods in case it is possible for you. Only after a complete medical history and clinical examination the exact treatment can be advised. Do write to me again.
Best wishes and regards!
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Trying for a baby after Dupo injection
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources